By the same authors

From the same journal

From the same journal

Dimensional Regularization in Position Space, and a Forest Formula for Epstein-Glaser Renormalization

Research output: Research - peer-reviewArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department / unit(s)

Publication details

JournalJournal of Mathematical Physics
DatePublished - 2014
Volume55
Number of pages51
Pages (from-to)1-51
Original languageEnglish

Bibliographical note

© 2014 AIP Publishing LLC. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations